Journal Article ON CONFORMALLY FLAT 2-RECURRENT RIEMANNIAN SPACES Get access A. H. THOMPSON A. H. THOMPSON Department of Mathematics, University of PittsburghPennsylvania Search for other works by this author on: Oxford Academic Google Scholar The Quarterly Journal of Mathematics, Volume 20, Issue 1, 1969, Pages 505–510, https://doi.org/10.1093/qmath/20.1.505 Published: 01 January 1969 Article history Received: 22 March 1968 Published: 01 January 1969
No takes yet. Share an insight, caveat, or question.
A. H. Thompson (1969) studied this question.
Synapse has enriched 5 related papers. Consider them for comparative context: